# SDR 2006UALA02219

- Difficulty date: November 17, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 48,491 hours, 34,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58673
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1AB EEL, R1 AND L1 EMERGENCY LIGHTS INOP.  REPLACED 2 INVERTERS AT ACCESS PANEL ABOVE FLIGHT DECK DOOR AND 1 BEHIND SIDEWALL CARPET RISER AFT OF ROW 2AB.
